# SDR SWAA2022010449029

- Difficulty date: November 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 25R AT BS 540 AND WL 156 AT FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR LOCATED STRINGER 25R BETWEEN BS500C TO BS540 AT FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1.
